# SDR SWIA201333250

- Difficulty date: April 12, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 42,202 hours, 59,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 9C BURNED OUT.  (FLT 5415)  RELAMPED EMERGENCY LIGHTS.
